PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 46 | 1 | 119-123
Tytuł artykułu

On the existence of prime ideals in Boolean algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Rasiowa and Sikorski [5] showed that in any Boolean algebra there is an ultrafilter preserving countably many given infima. In [3] we proved an extension of this fact and gave some applications. Here, besides further remarks, we present some of these results in a more general setting.
Słowa kluczowe
Rocznik
Tom
46
Numer
1
Strony
119-123
Opis fizyczny
Daty
wydano
1999
Twórcy
autor
  • Mathematisches Institut, Universität Freiburg, Eckerstr. 1, 79104 Freiburg, Germany
Bibliografia
  • [1] J. Barwise and Y. N. Moschovakis, Global inductive definability, Jour. Symb. Logic 43(1978), 521-534.
  • [2] E. Casanovas and R. Farré, Omitting types in incomplete theories, Jour. Symb. Logic 41(1996), 236-245.
  • [3] J. Flum, An extension of the lemma of Rasiowa and Sikorski, to appear.
  • [4] S. Koppelberg, General theory of Boolean algebras, Volume I of D. Monk, editor, Handbook of Boolean algebras, North-Holland, 1989.
  • [5] H. Rasiowa and R. Sikorski, A proof of the completeness theorem of Gödel, Fund. Math. 37(1950), 193-200.
  • [6] C. Ryll-Nardzewski, On the categoricity in power ≤ ω, Bull. Acad. Pol. Sci. 7(1959), 545-548.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv46i1p119bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.